Issue 1 (2018)

Issue 1

  • Ioan A. RUS,
    Some problems in the fixed point theory,
    Volume 2, Issue 1, Pages:1–10, Year: 2018, Article Id: 2018:1 PDF

  • Leigh C. BECKER  and Ioannis K. PURNARAS,
    Fractional Relaxation Equations and a Cauchy Formula for Repeated Integration of the Resolvent,
    Volume 2, Issue 1, Pages:11–32, Year: 2018, Article Id: 2018:2 PDF

  • Tomonari SUZUKI,
    Fixed point theorem for a kind of Ćirić type contractions
    in complete metric spaces,
    Volume 2, Issue 1, Pages:33–41, Year: 2018, Article Id:2018:3 PDF

  • Giuseppe Marino and Roberta Zaccone,
    Survey: On some Midpoint-type algorithms,
    Volume 2, Issue 1, Pages:42–61, Year: 2018, Article Id:2018:4 PDF

  • Ioannis K. Argyros and Santhosh George,
    Local convergence for a Chebyshev-type method in Banach space free of derivatives,
    Volume 2, Issue 1, Pages:62–69, Year: 2018, Article Id:2018:5  PDF

Advertisements